1986
DOI: 10.1001/archderm.122.8.909
|View full text |Cite
|
Sign up to set email alerts
|

Systemic quinine photosensitivity

Help me understand this report

Search citation statements

Order By: Relevance

Paper Sections

Select...
2
1
1
1

Citation Types

0
21
0
1

Year Published

1990
1990
2023
2023

Publication Types

Select...
6
1

Relationship

0
7

Authors

Journals

citations
Cited by 21 publications
(22 citation statements)
references
References 0 publications
0
21
0
1
Order By: Relevance
“…Qu [33,34,35,36] and Qud [37,38,39,40] induced many cases of photosensitivity. Some cases of purpuric eruption, reticularis-like photodistributed livedo [41], lichenoid photodermatitis [42,43] and photodistributed lichen planus [44,45] were also described.…”
Section: Discussionmentioning
confidence: 99%
“…Qu [33,34,35,36] and Qud [37,38,39,40] induced many cases of photosensitivity. Some cases of purpuric eruption, reticularis-like photodistributed livedo [41], lichenoid photodermatitis [42,43] and photodistributed lichen planus [44,45] were also described.…”
Section: Discussionmentioning
confidence: 99%
“…After absorbing UVA, benoxaprofen and piroxicam undergo photodecarboxylation producing a new photoproduct that, together with the parent compound, produces cell membrane damage, particularly to mast cells and leukocytes. 1,[20][21][22] Retinoids Abnormal cutaneous photosensitivity due to systemic retinoids are rare; however, there is evidence on clinical grounds and with controlled phototesting that it does occur. The metabolites of etretinate and both isotretin- L. Lankerani and E. D. Baron Photosensitivity to Exogenous Agents oin and its major metabolite have a phototoxic potential.…”
Section: Antibioticsmentioning
confidence: 99%
“…Besides allergic contact eczematous dermatitis, usually caused by chemical agents like cosmetics and medicaments (antihistamines, antimicrobials, sulphonamides, local anaesthetics) and characterised by a benign course, photodermatitis may also present with typical eczematous changes. Photodermatitis is at times severe, and can occur as a phototoxic non-immunological phenomenon, as well as a photoallergic immunological reaction (Ljunggren & Bjellerup 1986;Soter & Fitzpatrick 1987). Phototoxic reactions can occur after the first dose of a drug and resemble sunburn with immediate burning erythema.…”
Section: Eczematous Dermatitis and Photodermatitismentioning
confidence: 99%
“…Phototoxic reactions can occur after the first dose of a drug and resemble sunburn with immediate burning erythema. Drugs implicated are phenothiazines, sulphonamides, tetracyclines, griseofulvin and amiodarone among the most frequent (Ljunggren & Bjellerup 1986;Wintroub et al 1987). Recently, retinoids have been reported to produce photodermatitis (Ferguson & Johnson 1989).…”
Section: Eczematous Dermatitis and Photodermatitismentioning
confidence: 99%